Get Pet Questions Answered by Pet Experts
I am not familiar with "Permitene" can you check the label and see how they spelled the medication your dog is on.
Could it be Primidone?
The circling is definately concerning and I would be nervous of a brain lesion...there is a chance the tumor (depending on the type) spreading to the brain ...seizures and the signs you are seeing are discouraging. I strongly suggest you take your dog into the vet tomorrow. They may chose to sedate the dog and do further testing to see if there signs suggesting a lesion in the brain.
I am sorry there is not more I can suggest...let me know other concerns or questions you may have.
I am sorry you did not agree with my answer. Unfortunately there are a variety of causes of seizures and each yield different outcomes and respond differentially to medication. Typical seizure onset in animals that have no causes other than they just came on...and when the animal is not seizuring they are otherwise normal...These animals usually do great on medication. Whether Primidone/Phenobarbital...they lead pretty good lives. I am sure the information you received fromt the MAYO Clinic supported that concept.
Your situation is different. The information you gave to me suggested that seizures started AFTER the removal of an abdomenal tumor...and you were concerned with brain damage. On top of that your dog is not currently normal...with circling, urinating, and wobbling legs (ataxia). This suggest to me that something more than "Idiopathic seizures" is occurring. With more information, like the type of tumor they removed, and a more extensive neurological exam...I may be able to guide you better.
As far as the drug...it is not usually my first choice, I use Phenobarbital, but it should work and help control seizures. It is a "trial" initially to see if your dog responds. You need to stay in communication with your veterinarian. If your dog still has seizures than they will change the dose or the drug.
Hope this clarifies my "negative" or "vague" response.